MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Codes Disconnection (1171); No Display/Image (1183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the c500 cockpit continually disconnected from the m540 and showed a blank screen during two operating procedures on (b)(6) 2024.The c500 cockpit screen would go entirely black for 5 seconds at a time.After the 5 seconds of a blank screen, the display would show an "m540 disconnected," message, followed by the monitored parameters eventually returning to the display.However, not all waveforms were visible when the parameters returned.The customer confirmed the m540 was not affected by this error on the c500, as it continued to monitor with all waveforms and parameters visible on the m540 screen.This infinity acute care system (iacs) was not monitored by a centralstation.The m500 charging pins were confirmed to have been intact and not damaged.It was noted that the c500 was mounted on an a500 perseus.The clinician attempted to resolve the issue by swapping out the m540 device, but the problem continued to occur with each new m540.The entire a500 perseus device was taken out of clinical use.
 
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The review of the logs provided confirmed one disconnection on the reported date of event.However, the customer reported multiple disconnects, which could not be confirmed.The incorrect m540 logs were provided for review.Draeger made multiple requests for the correct m540 logs, but they were not provided.With the limited information available, no device malfunction could be confirmed.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key20965129
Report Number1220063-2024-00135
Device Sequence Number20948050
Product Code MHX
UDI-Device Identifier04049098054454
UDI-Public(01)04049098054454(11)210517(93)MS20401-30
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown